# SDR ASAA2023121448676

- Difficulty date: December 14, 2023
- Submitted: March 29, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5313301220201
- Part serial: NA
- Condition: Damaged
- Location: Frm 3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 598: (74485) LIGHTNING STRIKE ON FUSELAGE SKIN AT FR 3 8 INCHES FROM CENTER LINE TO RH SIDE  GROUNDED - YES. REMOVED AND REPLACED FASTENER WITH LIGHTNING STRIKE MARK. IAW A320 SRM 53-11-11-300-034. AND SRM 51-42-11 AND AIRBUS DWG D3D53M3540 ISSUE B. PRIMED INSTALLED FASTENER IAW A320 SRM 51-21-11, PAINTED FASTENER IAW A320 SRM 51-75-11. THIS IS A CAT A REPAIR NO FURTHER ACTION REQUIRED
